Jun 22, 2008
whenever i eat i feel very fatiged and usually get a strong feeling to sleep, also i have had unprotected sex a couple of times. two weeks ago i had a medical evaluation and the doctor told me i had herpatitis c (mild) and left me of with a couple of folic acid tabs and food suppliment. but the feelings are still on and strong what do you think is exactly the problem. i did an hiv test which came out negative along side this symptoms i have rashes on the inside of my mouth and the edges of my togues which are whitish and at times painfull i have also been diagnosed of staphylococcus and e coli infection in the past which i fell were not well treatedi need your advice in this regard
Response from Dr. McGovern
For your hepatitis C infection I would advise that you have testing for HCV RNA to see if you have chronic infection. If you do, you may need a liver biopsy to see if you have any liver disease. Even if you have normal liver function tests, you can still have some scarring in your liver.
I cannot really comment on the rashes on the inside of your mouth. If you are concerned regarding your medical care, I would certainly get a second opinion.
hepitis c and b together
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can Hiv Cause Low Lymphocytes?
- Drug Testing And Hiv Drugs
- Hiv In Semen After Hand Job
- Hiv Risk Stripper Handjob With Vaginal Fluids On Hand
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.